# SDR AALA202506247429

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 43,812 hours, 18,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AFT FLIGHT ATTENDANT INBOARD LEFT SIDE DOES NOT TEST. REMOVED AND REPLACED AFT FLIGHT ATTENDANT INBOARD LEFT SIDE FLASHLIGHT. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
